# SDR ASAA0852683

- Difficulty date: February 27, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 6,314 hours, 1,796 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Part number: 1762000101
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

BOTH ND'S DISPLAY "FMC DISAGREE" PERFORMED FIM 34 61 TASK 835.  NO FLIGHT FAULTS SYSTEM FUNCTIONS NORMALLY.  UNABLE TO CONFIRM ORIGINAL FAULTS.
